3 weeks in and suddenly have energy, normal???

hi all,

back again with more questions ;)

is it normal to feel quite good after a few weeks on eltroxin? im only on 50 and thought i would probably need upping a good bit as my tsh was so high to start (118), is this still likely? im back at docs next week for more bloods..

is it normal to swing between highs and lows?

just curious as im new to all this...

is there such thing as normal with thyroid?? lol...

not lost any weight yet unfortunately, so maybe its not working that well ;)

thanks in advance for all your help lovelies xx

1 Reply

  • That is great news! Hopefully you will have a fairly easy ride with this :)

    This can happen but do watch out for another dip in your energy levels. This often happens if you are kept on too low a dose for too long. It would be normal to increase your dose after you have been on it for 6 weeks. Staying on your starting dose too long can cause your symptoms to return so do make sure you go back for those blood tests.

    Hopefully your improvements will continue and you will get your life back.

    All the very best

    Carolyn xxx

You may also like...